# SDR EIAA2010016

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 12674818
- Part serial: 98P344C
- Condition: Inoperative
- Location: Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

ON DEPARTURE WHEN FLAPS WERE SELECTED TO 1, L/E FLAP GROUP FAILED TO RETRACT NORMALLY.  GROUP 3 RETRACTED USING ALTERNATE LEADING EDGE FLAP OPERATION.  WHEN FLAPS WERE SELECTED TO UP GROUP 2 FLAPS LEFT AND RIGHT REMAINED IN TRANSIT AND WOULD NOT INDICATE THAT FLAPS WERE RETRACTED DURING THE ALTERNATE LEADING EDGE FLAP OPERATION.  DUMPED FUEL AND PERFORMED AIR TURNBACK.  REMOVED AND REPLACED NR 2 GROUP RT L/E PDU PER MM 27-81-03 SYSTEM OP'S CHECK NORM IN BOTH PNEU AND ELECT.  REMOVED AND REPLACED RT L/E DRIVE UNIT SERVICED PDU REF 12-13-12 AND MM 27-81-03, 3R PDU CYCLED AND RIGGED OP'S CHECK OK.
